stools. Friday , December 30th , 2016 - 15:25:07 PM
In case the person is having green vegetables in moderate amounts and also is not suffering from intestinal problems then green poop may be due to intake of medicines like antibiotics.
Infants and children can suffer from light green stools due to intake of certain, vitamin supplements, Tylenol and over the counter medications. You need to speak to the doctor about this condition and ask for his advice, especially if your child is on antibiotics.
Food contaminated with bacteria especially E. coli or any other type of food poisoning can take you to green stool color. Try to avoid stale or contaminated food. If you observe green color stool for more than three days with fever and abdominal cramps, then consult a doctor immediately.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Pelican State claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.